Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 203, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 29, 2007, 3:23 PM EDT for Mifflin County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2007, 3:23 PM EDT (19:23 UTC)
- Expired
- Jul 29, 2007, 4:07 PM EDT
- In force
- 44 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Mifflin County, PA
The radar
The State College radar (KCCX), 46 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1003 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 291923 SVRCTP PAC087-292030- /O.NEW.KCTP.SV.W.0203.070729T1923Z-070729T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 323 PM EDT SUN JUL 29 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA... * UNTIL 430 PM EDT * AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILROY...OR 9 MILES NORTH OF LEWISTOWN. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILROY AND SEVEN MOUNTAINS AROUND 415 PM EDT... THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4071 7743 4079 7753 4072 7770 4062 7758 $$ FORECASTER: DANGELO
2 follow-up statements
000 WWUS51 KCTP 291934 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 334 PM EDT SUN JUL 29 2007 PAC087-292030- /O.CON.KCTP.SV.W.0203.000000T0000Z-070729T2030Z/ MIFFLIN PA- 334 PM EDT SUN JUL 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR NORTH CENTRAL MIFFLIN COUNTY... AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILROY...OR 9 MILES NORTH OF LEWISTOWN...MOVING NORTHEAST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... REEDS GAP STATE PARK AROUND 345 PM EDT... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4071 7743 4084 7741 4074 7765 4065 7757 $$ FORECASTER: DANGELO
000 WWUS51 KCTP 292007 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 408 PM EDT SUN JUL 29 2007 PAC087-292018- /O.CAN.KCTP.SV.W.0203.000000T0000Z-070729T2030Z/ MIFFLIN PA- 408 PM EDT SUN JUL 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIFFLIN COUNTY IS CANCELLED... THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4071 7743 4084 7741 4074 7765 4065 7757 $$ FORECASTER: DANGELO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:41 PM EDT, 42 minutes earlier.
Area forecast discussion, Jul 29, 2:41 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 241 PM EDT SUN JUL 29 2007 .SYNOPSIS... A STALLED FRONT IN SOUTHEAST PENNSYLVANIA AND LOW-LEVEL SOUTHEASTERLY FLOW WILL BRING THE RISK OF HEAVY RAIN OVER THE NEXT 6-12 HOURS. THIS FRONT SHOULD SLIDE FARTHER EAST AND THE THREAT OF RAIN WILL DIMINISH OVERNIGHT INTO MONDAY. HIGH PRESSURE AND DRIER AIR SHOULD DOMINATE MOST OF THE WEEK WITH A RELATIVELY PLEASANT DRY PERIOD EXPECTED TUESDAY THROUGH WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MOSTLY SUNNY SKIES WITH AREAS OF HAZE DOMINATE MOST OF NORTHERN AND WESTERN AREAS. DRIER AIR ON WV SUGGESTS NO GOOD TRIGGER FOR ORGANIZED CONVECTION. THE REGION IS STILL SOMEWHAT UNSTABLE AND ISOLATED THUNDERSTORMS ARE STILL A FORECAST ISSUE. IN THE SOUTHEAST...THE STALLED BOUNDARY IS CAUSING SHOWER AND THUNDERSTORMS. THESE STORMS ARE SLOW MOVERS AND APPEAR TO ANCHOR TO TERRAIN FEATURES. SREF AND NAME SHOW PWAT VALUES OVER 1.5 INCHES AND ANOMALIES NEAR 1.5 STANDARD DEVIATIONS (SD) ABOVE NORMAL. RAINFALL RATES OF 1-2 INCHES AN HOUR LOCALLY ARE A PROBLEM. ANOTHER HEAVY RAIN SIGNAL IS THE LOW-LEVEL EASTERLY WIND ANOMALY ON THE ORDER OF -1SD BELOW NORMAL. ANOMALOUS EASTERLIES AND PW COMBINED ARE A GOOD HEAVY RAIN SIGNAL. NOT SURPRISINGLY...HEAVY RAIN IS ONGOING IN DAUPHIN...LEBANON AND LANCASTER COUNTIES. THIS BOUNDARY SHOULD SLOWLY SLIDE TO THE SOUTH AND EAST AND THE FOCUS OF HEAVY RAINS SHOULD SLIDE EAST WITH IT. SREF SUGGESTS THE BOUNDARY SHOULD BE TO OUR EAST AROUND 6-10 PM THIS EVENING. THUS LEFT HEAVY RAIN AND HIGH POPS IN SOUTH-EASTERNMOST PA TODAY AND UPPED GENERALIZED POPS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... DRIER LOWER-PWAT AIR BEGINS TO DRAIN IN THIS EVENING AND POPS DECREASE OVERNIGHT INTO EARLY MONDAY. ADDITIONAL SHORTWAVE ENERGY DROPPING INTO BASE OF UPPER LVL TROUGH COULD PRODUCE A LAST ROUND OF CONVECTION MON AFTN OVER SOUTHEAST PA...WHERE ENSEMBLE CAPES RISE TO NEAR 1500J BY AFTN. 850 TEMPS NR 17C SUPPORT HIGHS A FEW DEG WARMER THAN TDY...MAINLY M-U80S VALLEYS/L80S MTNS. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... PWATS RETURN TO NORMAL ON TUESDAY AS SFC HI PRES /LOCATED DOWNSTREAM OF PLAINS MID/UPR LVL RIDGE AXIS/ SLIDES EWD FROM THE UPR OH VLY...PUSHING THE Q-STNRY BNDRY OFF THE MID-ATLANTIC COAST. ALOFT...PESKY MID/UPR LVL TROF AND ASSOC COOL POOL FINALLY APPEARS TO BE SHUNTED EWD WITH ANOMALOUS H5 HEIGHTS BUILDING EWD ACROSS THE UPR MIDWEST/GRT LKS. MODELS/EPS HAVE TRENDED DRIER COMPARED TO YESTERDAY/00Z RUNS AND THUS HAVE REMOVED POPS FOR TUE. THIS AGREES WITH PREVIOUS LONG TERM THINKING AS PWAT VALUES DROP AOB 1 INCH. TUE-WED SHOULD FEATURE DRY AND WARM CONDS WITH MAX TEMPS TOPPING OUT AOA NORMAL...IN THE LOW/MID 80S WEST TO MID/UPR 80S EAST. HAVE USED MANUAL BLEND OF ENS MOS/GMOS/HPC FOR TEMPS. SFC RIDGE AXIS IS FCAST TO CROSS THE REGION THUR WITH RETURN FLOW SETTING UP FROM THE SW. GEFS INDICATES ABOVE NORMAL HEIGHTS EXTENDING FROM THE UPPER PLAINS AND INTO THE NORTHEAST BY THIS TIME. INCREASING HEAT/HUMIDITY WILL TRANSLATE INTO DAILY SCHC/CHC FOR MAINLY AFTN CONVECTION AND HAVE POPS AOB 25 PCT THUR-SUN. HPC SFC PROGS SHOW A WEAK CLD FNTL BNDRY DROPPING SWD THRU THE STATE FRI-SAT...WHICH MAY ACT AS MORE OF A FOCUS FOR CONVECTION. HOWEVER...TIMING WILL CERTAINLY NEED TO BE RESOLVED AS STILL LOTS OF UNCERTAINTY THIS FAR OUT. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THUNDERSTORMS OVER CENTRAL AND SOUTHERN SECTIONS WILL CREATE MVFR AND IFR CONDTIONS ALONG WITH LOCALLY STRONG GUSTY WINDS. THESE STORMS SHOULD DISSIPATE LATER THIS EVENING. TO THE NORTH AND WEST MOSTLY VFR CONDITIONS...LOWER IN HAZE TO MVFR. MVFR AND IFR CONDITIONS IN FOG AND HAZE OVERNIGHT ARE EXPECTED. AFTERNOON THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY. IMPROVING CONDTIONS ARE EXPECTED TUES-THURSDAY AS DRY AIR MOVES IN AND VFR CONDTIONS WILL DOMINATED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM NEAR TERM...GRUMM SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/STEINBUGL AVIATION...GRUMM
Hazardous weather outlook, Jul 29, 4:45 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 445 AM EDT SUN JUL 29 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-300845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 445 AM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL FORM TODAY IN THE VICINITY OF A STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST PENNSYLVANIA. A FEW OF THESE STORMS COULD BECOME SEVERE THIS AFTERNOON ACROSS THE LOWER SUSQUEHANNA VALLEY. LARGE HAIL...DAMAGING WIND GUSTS AND EXCESSIVE RAINFALL ARE POSSIBLE IN A FEW ISOLATED SPOTS ACROSS THIS AREA BETWEEN LATE MORNING AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 29, 2:00 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 200 PM EDT SUN JUL 29 2007 PAZ056-063-291845- CUMBERLAND-PERRY- 200 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CUMBERLAND AND SOUTHWESTERN PERRY COUNTIES... AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTH OF SHIPPENSBURG. THIS STORM IS NEARLY STATIONARY AND APPEARS LOCKED TO THE TERRAIN. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RADAR ESTIMATES SHOWS 1 TO 2 INCHES PER HOUR OUT OF THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR BLAIN AROUND 235 PM AND COLONEL DENNING STATE PARK AROUND 245 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS. FORECASTER: GRUMM
Special weather statement, Jul 29, 2:23 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 223 PM EDT SUN JUL 29 2007 PAZ028-291900- JUNIATA- 223 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT JUNIATA COUNTY... AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES EAST OF LEWISTOWN...MOVING SOUTHWEST AT 15 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR THOMPSONTOWN AROUND 230 PM...MIFFLINTOWN AROUND 245 PM...MIFFLIN AROUND 250 PM...PORT ROYAL AROUND 255 PM AND WALNUT AROUND 300 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322/22. FORECASTER: GRUMM
Special weather statement, Jul 29, 2:32 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 232 PM EDT SUN JUL 29 2007 PAZ019-291915- SOUTHERN CENTRE- 232 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CENTRE COUNTY... AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTH OF STATE COLLEGE. THIS STORM IS NEARLY STATIONARY. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF SOUTH CENTRAL CENTRE COUNTY. FORECASTER: STEINBUGL
Special weather statement, Jul 29, 2:37 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 237 PM EDT SUN JUL 29 2007 PAZ026-027-291900- HUNTINGDON-MIFFLIN- 237 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIFFLIN AND NORTHEASTERN HUNTINGDON COUNTIES... AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF LEWISTOWN...MOVING NORTHWEST AT 15 MPH. THIS STORM WILL MOVE INTO HUNTINGTON COUNTY. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR MCALEVYS FORT AROUND 245 PM AND WHIPPLE DAM STATE PARK AROUND 250 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322. FORECASTER: GRUMM
Special weather statement, Jul 29, 3:11 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 311 PM EDT SUN JUL 29 2007 PAZ028-056-291945- JUNIATA-PERRY- 311 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JUNIATA AND NORTH CENTRAL PERRY COUNTIES... AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES EAST OF LEWISTOWN ON THE JUNIATA...PERRY COUNTY BORDER NEAR THOMPSONTOWN. THIS STORM IS NEARLY STATIONARY. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR ICKESBURG AROUND 330 PM AND THOMPSONTOWN AROUND 345 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322/22. FORECASTER: DANGELO
Special weather statement, Jul 29, 3:16 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 316 PM EDT SUN JUL 29 2007 PAZ027-291945- MIFFLIN- 316 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MIFFLIN COUNTY... AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF LEWISTOWN. THIS STORM IS NEARLY STATIONARY. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MILROY AROUND 340 PM AND SEVEN MOUNTAINS AROUND 345 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322. FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 2:33 AM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 27 min |
| Jul 29, 5:52 AM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Jul 29, 8:13 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 62 min |
| Jul 29, 8:41 AM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Jul 29, 12:19 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 56 min |
| Jul 29, 4:05 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 44 min |
| Jul 29, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Union | 58 min |
| Jul 29, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 53 min |
| Jul 29, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 59 min |
| Jul 29, 6:53 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 67 min |
| Jul 29, 7:14 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 46 min |
| Jul 29, 7:51 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 54 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.